Vectors of exponential type in the operator calculus, and differential equations
Differencialʹnye uravneniâ, Tome 21 (1985) no. 9, pp. 1559-1569
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_9_a11,
author = {Ya. V. Radyno},
title = {Vectors of exponential type in the operator calculus, and differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1559--1569},
year = {1985},
volume = {21},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_9_a11/}
}
Ya. V. Radyno. Vectors of exponential type in the operator calculus, and differential equations. Differencialʹnye uravneniâ, Tome 21 (1985) no. 9, pp. 1559-1569. http://geodesic.mathdoc.fr/item/DE_1985_21_9_a11/